×

Pseudo-périodicité et séries de Fourier lacunaires. (French) Zbl 0105.28601


PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] S. BANACH , Théorie des opérations linéaires , Varsovie, 1932 . Article | Zbl 0005.20901 | JFM 58.0420.01 · Zbl 0005.20901
[2] A. BESICOVITCH , Almost periodic functions , Cambridge U. P., 1932 . Zbl 0004.25303 | JFM 58.0264.02 · Zbl 0004.25303
[3] R. P. BOAS , Entire Functions , Academic Press, New York, 1954 . MR 16,914f | Zbl 0058.30201 · Zbl 0058.30201
[4] R. DUFFIN et A. SCHAEFFER , A class of nonharmonic Fourier series (Transactions of the Amer. Math. Soc., t. 72, 1952 , p. 341-366). MR 13,839a | Zbl 0049.32401 · Zbl 0049.32401
[5] H. HELSON et D. LOWDENSLAGER , Prediction theory and Fourier series in several variables (Acta Mathematica, t. 99, 1958 , p. 165-202). MR 20 #4155 | Zbl 0082.28201 · Zbl 0082.28201
[6] A. INGHAM , Some trigonometrical inequalities with applications to the theory of series (Math. Zeitschrift, t. 41, 1936 , p. 367-379). Zbl 0014.21503 | JFM 62.0225.01 · Zbl 0014.21503
[7] J.-P. KAHANE , Sur les fonctions moyenne-périodiques bornées (Ann. Inst. Fourier, t. VIII, 1957 , p. 293-314). Numdam | MR 21 #1489 | Zbl 0083.34401 · Zbl 0083.34401
[8] S. MANDELBROJT , Séries de Fourier et classes quasi analytiques de fonctions , Gauthier-Villars, Paris, 1935 . Zbl 0013.11006 | JFM 61.1117.05 · Zbl 0013.11006
[9] R. PALEY et N. WIENER , Fourier transforms in the complex domain , Colloq. Public. Amer. Math. Soc., New York, 1934 . Zbl 0011.01601 | JFM 60.0345.02 · Zbl 0011.01601
[10] M. PLANCHEREL et G. PÓLYA , Fonctions entières et intégrales de Fourier multiples (Comment. Math. Helv., t. 9, 1937 , p. 224-248). Zbl 0016.36004 | JFM 63.0377.02 · Zbl 0016.36004
[11] R. SALEM , On singular monotonic functions whose spectrum has a given Hausdorff dimension (Arkiv för Matematik, t. 1, 1950 , p. 353-365). MR 13,230b | Zbl 0054.03001 · Zbl 0054.03001
[12] L. SCHWARTZ , Théorie des distributions , t. I et II, Hermann, Paris 1950 et 1951 . Zbl 0037.07301 · Zbl 0037.07301
[13] A. ZYGMUND , Trigonometric Series , t. I et II, 2e édition, Cambridge U. P., 1959 . Zbl 0085.05601 · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.